Free Access
Volume 22, Number 1, January-March 2016
Page(s) 134 - 147
Published online 11 January 2016
  1. F. Ancona and A. Marson, On the attainable set for scalar nonlinear conservation laws with boundary control. SIAM J. Control Optim. 36 (1998) 290–312. [Google Scholar]
  2. F. Ancona and A. Marson, Asymptotic Stabilization of Systems of Conservation Laws by Controls Acting at a Single Boundary Point. In Control methods in PDE-dynamical systems. Vol. 426 of Contemp. Math. Amer. Math. Soc., Providence, RI (2007) 1–43. [Google Scholar]
  3. K. Beauchard, J.-M. Coron and P. Rouchon, Controllability issues for continuous-spectrum systems and ensemble controllability of Bloch equations. Comm. Math. Phys. 296 (2010) 525–557. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Bressan and G.M. Coclite, On the boundary control of systems of conservation laws. SIAM J. Control Optim. 41 (2002) 607–622. [Google Scholar]
  5. J.-M. Coron, Control and Nonlinearity. Vol. 136 of Math. Surv. Monogr. American Mathematical Society, Providence, RI (2007). [Google Scholar]
  6. J.-M. Coron, O. Glass and Z. Wang, Exact boundary controllability for 1-D quasilinear hyperbolic, systems with a vanishing characteristic speed. SIAM J. Control Optim. 48 (2009/10) 3105–3122. [CrossRef] [MathSciNet] [Google Scholar]
  7. O. Glass, On the controllability of the 1-D isentropic Euler equation. JEMS J. Eur. Math. Soc. 9 (2007) 427–486. [Google Scholar]
  8. O. Glass, On the controllability of the non-isentropic 1-D Euler equation. J. Differ. Equ. 257 (2014) 638–719. [CrossRef] [Google Scholar]
  9. M. Gugat, Boundary controllability between sub- and supercritical flow. SIAM J. Control Optim. 42 (2003) 1056–1070. [CrossRef] [MathSciNet] [Google Scholar]
  10. T. Horsin, On the controllability of the Burgers equation. ESAIM: COCV 3 (1998) 83–95. [CrossRef] [EDP Sciences] [Google Scholar]
  11. V. Komornik, Exact Controllability and Stabilization. The multiplier method. RAM: Research in Applied Mathematics. Masson, Paris; John Wiley & Sons, Ltd., Chichester (1994). [Google Scholar]
  12. P. Koosis, The Logarithmic Integral. I. Vol. 12 of Cambridge Stud. Adv. Math. Cambridge University Press, Cambridge (1988). [Google Scholar]
  13. J.P. LaSalle, Some extensions of Liapunov’s second method. IRE Trans. CT-7 (1960) 520–527. [Google Scholar]
  14. T. Li, Controllability and Observability for Quasilinear Hyperbolic Systems. Vol. 3 of AIMS Ser. Appl. Math. American Institute of Mathematical Sciences AIMS, Springfield, MO; Higher Education Press, Beijing (2010). [Google Scholar]
  15. T. Li and B. Rao, Local exact boundary controllability for a class of quasilinear hyperbolic systems. Dedicated to the memory of Jacques-Louis Lions. Chinese Ann. Math. Ser. B 23 (2002) 209–218. [Google Scholar]
  16. T. Li and B. Rao, Exact boundary controllability for quasi-linear hyperbolic systems. SIAM J. Control Optim. 41 (2003) 1748–1755. [Google Scholar]
  17. T. Li and B. Rao, Exact controllability for first order quasilinear hyperbolic systems with vertical characteristics. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009) 980–990. [CrossRef] [MathSciNet] [Google Scholar]
  18. T. Li and W. Yu, Boundary Value Problems for Quasilinear Hyperbolic Systems. Duke Univ. Math. Series. V. Duke University, Mathematics Department, Durham, NC (1985). [Google Scholar]
  19. T. Li and L. Yu, Exact controllability for first order quasilinear hyperbolic systems with zero eigenvalues. Chinese Ann. Math. Ser. B 24 (2003) 415–422. [CrossRef] [MathSciNet] [Google Scholar]
  20. J.-L. Lions, Exact controllability, stabilization and perturbations for distributed systems. SIAM Rev. 30 (1988) 1–68. [CrossRef] [MathSciNet] [Google Scholar]
  21. S. Micu, On the controllability of the linearized Benjamin-Bona-Mahony equation. SIAM J. Control Optim. 39 (2001) 1677–1696. [CrossRef] [MathSciNet] [Google Scholar]
  22. A. Pazy, Semigroups of linear operators and applications to partial differential equations. Vol. 44 of Appl. Math. Sci. Springer-Verlag, New York (1983). [Google Scholar]
  23. V. Perrollaz, Exact controllability of scalar conservation laws with an additional control in the context of entropy solutions. SIAM J. Control Optim. 50 (2012) 2025–2045. [CrossRef] [MathSciNet] [Google Scholar]
  24. L. Rosier and P. Rouchon, On the controllability of a wave equation with structural damping. Int. J. Tomogr. Stat. 5 (2007) 79–84. [MathSciNet] [Google Scholar]
  25. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions. SIAM Rev. 20 (1978) 639–739. [CrossRef] [MathSciNet] [Google Scholar]
  26. Z. Wang, Exact controllability for nonautonomous first order quasilinear hyperbolic systems. Chinese Ann. Math. Ser. B 27 (2006) 643–656. [Google Scholar]
  27. Z. Wang, Global exact controllability for quasilinear hyperbolic systems of diagonal form with linearly degenerate characteristics. Nonlinear Anal. 69 (2008) 510–522. [CrossRef] [MathSciNet] [Google Scholar]
  28. Z. Wang and L. Yu, Exact boundary controllability for a one-dimensional adiabatic flow system. Appl. Math. J. Chinese Univ. Ser. A 23 (2008) 35–40. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.